***ATTENTION Indico Users***

Important changes to user logins are coming to Indico at BNL.

Please see the News section for more information.

BNL NPP 2020 PAC Meeting

US/Eastern
Bluejeans (Virtual)

Bluejeans

Virtual

John Harris (Yale University)
Description

Meeting URL
https://bluejeans.com/775807799?src=join_info

Meeting ID
775 807 799

Want to dial in from a phone?

Dial one of the following numbers:
+1.408.740.7256 (US (San Jose))
+1.408.317.9253 (US (Primary, San Jose))
(see all numbers - https://www.bluejeans.com/premium-numbers)

Enter the meeting ID and passcode followed by #

Connecting from a room system?
Dial: bjn.vc or 199.48.152.152 and enter your meeting ID & passcode

BNL now uses the "eduroam" WiFi network, which does not require laptop registration.

If the "chorus" network is used the conference ID necessary is: 

  • Thursday, 10 September
    • 08:30 09:00
      Executive Session 30m
    • 09:00 09:30
      Status of PHENIX data analysis and data preservation 30m
      Speaker: Yasuyuki Akiba (RIKEN)
    • 09:30 09:55
      STAR forward upgrades 25m
      Speaker: Dr E. C. Aschenauer (BNL)
    • 09:55 10:15
      isobar run data analysis 20m
      Speaker: Aihong Tang
    • 10:15 10:45
      Break 30m
    • 10:45 11:45
      STAR Status of Beam Energy Scan, BUR for Runs 21 and 22 1h
      Speaker: Helen Caines (Yale)
    • 12:15 12:45
      sPHENIX collaboration status and activities 30m
      Speaker: Gunther Roland (MIT)
    • 12:45 13:45
      Lunch break 1h
    • 13:45 14:15
      Run plans for sPHENIX in 2023 – 2025 30m
      Speaker: James Nagle (University of Colorado)
    • 14:15 15:15
      Run plans for STAR in 2023 – 2025 1h
      Speaker: Lijuan Ruan (Brookhaven National Laboratory)
    • 15:15 15:45
      Proposed run for RHICf in 2024 (RHICf-II) 30m
      Speaker: Yuji Goto (RIKEN)
    • 15:45 16:15
      Proposed beam use by CeC experiment during Runs 21 and 22 30m
      Speaker: Vladimir Litvinenko (BNL and Stony Brook University)

      Dear PAC, sorry for a draft that I uploaded. This is best I can do without receive any information about PAC - I was contacted just few minutes ago and was told that I have to give the presentation... I was in the middle of my CeC shift and was very surprised.

    • 16:15 16:45
      Status of sPHENIX project 30m
      Speaker: Edward O'Brien (BNL)
    • 16:45 18:15
      Executive Session 1h 30m
  • Friday, 11 September
    • 08:30 09:00
      Presentations of Homework Questions (public) 30m
    • 09:00 12:00
      Executive Session: Report Writing (private) 3h
    • 13:00 13:30
      Closeout (public) 30m